AMK – SSLC Tutor

AMK Resource World
Spread the love

ENGLISH GRAMMAR 

GRAMMAR POINTS AND VOCABULARY 

As per Analysis of KSEEB New Pattern Content Weight age for Grammar and Vocabulary : 16 Marks 

Important topics for Exams

  • Tenses and Correct form of Words
  • Prepositions 
  • Conjunctions
  • Articles 
  • Question tag
  • Modals – Language Functions
  • Active – Passive Voice 
  • Degrees of Comparison
  • Reported Speech
  • If Clauses of Conditions 
  • Infinitive
  • Phrasal Verbs
  • Identifying Parts of Speech
  • Using words in Sentences as Noun and verb
  • Punctuation 
  • Auxiliary Verbs
  • Usage of Words like too……..to , So…… that ……  not
  • Collocation
  • Syllabification 
  • One Word Answers
  • Homophones
  • Prefixes and Suffixes
  • Jumbled letters and Words
  • Opposite Words 

NOTES 

GRAMMAR SHEETS

FOR MORE INFORMATION – SCROLL DOWN

Tips and Techniques to Prepare for State Level Preparatory Exam 2020

With 7 Days to Left to Face STATE LEVEL PREPARATORY EXAM 2020, Students are advised to Consider these Exams as Replica of Final Exams and Start Preparation, We are providing here the Strategies students can adopt in their preparation to reach their set targets on basis of Hard work, Determination and dedication with Zeal to Excel at top level that has got Perseverance 

TIME TABLE 2020

DATE SUBJECT TIMINGS  MARKS
17.02.2020 First Language 9.30 to 12.45 PM 100
18.02.2020 Mathematics 9.30 to 12.45 PM 80
19.02.2020 Second Language  9.30 to 12.30 PM 80
20.02.2020 Third Language 9.30 to 12.30 PM 80
22.02.2020 Social Science 9.30 to 12.45 PM 80
24.02.2020 Science  9.30 to 12.45 PM 80

Preparation Tentative Time table 

Note : Fix 1 day each for Preparation of 1 Subject 

DATE SUBJECT
10.02.2020 Second Language
11.02.2020 Science
12.02.2020 Social 
13.02.2020 Mathematics
14.02.2020 Mathematics / Science 
15.02.2020 Third Language
16.02.2020 First Language 

Tentative Study Hours 

Timings Number of Hours 
4.30 to 6.00 AM 90 Minutes
6.30 to 8.00 AM 90 Minutes
8.00 to 5.30 PM (School Hours)
6.00 to 7.30 PM 90 Minutes
8.00 to 9.30 PM 90 Minutes
10.00 to 11.00 PM 60 Minutes
Total  7 Hours 

SCIENCE MOST LIKELY ADDITIONAL QUESTIONS With Answers

Chapter 01 Chapter 02 Chapter 03
Chapter 04 Chapter 05 Chapter 06
Chapter 07 Chapter 18 Chapter 09
Chapter 10 Chapter 11 Chapter 12
Chapter 13 Chapter 14 Chapter 15
  Chapter 16